# SDR CALA2024112001201

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 81,092 hours, 34,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BATTERY AFT L MESSAGE REF TSM 33-51-00-810-802-A, AFT LEFT EPSU 13WL SHOWS BATTERY FAULT. R/R EPSU BATTERY REF AMM 33-51-38, OPS CHECK OK PARTS USED:  18-3351-3-0001,QTY :1
